Benadryl PE Chesty Cough and Nasal Congestion can Relieve Chesty Coughs and Clear a blocked or runny nose.
Non Drowsy, Sugar Free, Colour Free - Berry Flavour
ACTIVE INGREDIENTS Each 5 mL of Oral Liquid Contains: Guaiphenesin 100 mg, Phenylephrine Hydrochloride 5 mg. This product also contains Benzoates, Saccharin, Sorbitol (21 g/60 mL). Does NOT contain sugar or colour.
Adults and Children 12 Years and over: 10mls every 4 hours as necessary.
Children 6-12 Years: 5ml every 4 hours as necessary. No more than 6 doses in 24 hours.
WARNINGS Keep out of reach of children. Tighten cap after use to engage child resistant closure. Store below 30C.
- Phenylephrine may cause sleeplessness in some people.
- Sorbitol may have a laxative effect or cause diarrhoea
- Do not use this product: If cap seal is broken or missing
- For children under 6 years
- Ask your doctor before use:
- If you have high blood pressure
- If you are taking anti-depressants
- If you have heart problems
- If you are pregnant
- For children 6 years and over If you are taking any other medicines to treat cough and cold.